6 doctors weighed in:

Im taking clarivis which is isotretinoin capsules & my face is getting very dry what should I put on my face?

6 doctors weighed in
Dr. Morris Westfried
Dermatology
2 doctors agree

In brief: Cerave

Cerave or other moisturizers will help.
Oral vitamin E supplements may reduce side effects of clarivis.

In brief: Cerave

Cerave or other moisturizers will help.
Oral vitamin E supplements may reduce side effects of clarivis.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Dr. Ralph Morgan Lewis
Family Medicine
2 doctors agree

In brief: Isotretinoin dryness

You need a moisturizer, but not one that will clog your pores; so avoid ointments, maybe even cremes; gels are also drying; so they're out.
Use a moisturizing lotion. A dermatologist can best recommend a brand that will work optimally for you.

In brief: Isotretinoin dryness

You need a moisturizer, but not one that will clog your pores; so avoid ointments, maybe even cremes; gels are also drying; so they're out.
Use a moisturizing lotion. A dermatologist can best recommend a brand that will work optimally for you.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Dr. Joseph Eastern
Dermatology
1 doctor agrees

In brief: Decrease dosage

Dryness is by far the most common side effect of isotretinoin.
Decreasing the dosage will often alleviate it. If that is not possible, a light moisturizer (one that says "noncomedogenic" on the label) often works. Accompanying topical acne treatments, if any, may be contributing to the dryness.

In brief: Decrease dosage

Dryness is by far the most common side effect of isotretinoin.
Decreasing the dosage will often alleviate it. If that is not possible, a light moisturizer (one that says "noncomedogenic" on the label) often works. Accompanying topical acne treatments, if any, may be contributing to the dryness.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors